# SDR 9616989955

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Augmentation Vlv
- Part number: 3927102
- Condition: Malfunctioned
- Location: Aft Access Cmpt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AND LEFT ICE PROTECTION TEMPERATURE HIGH, PRESSURE ABNORMAL AND AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHTS ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT AUGMENTATION VALVE, OPERATIONAL CHECK NORMAL.
